# SDR FDEA201103311266

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 143N3700
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE-STA 780, BUTT SPLICE FROM STR 14 RT TO 19 RT HAS SCRIBE LINE MAXIMUM DEPTH OF 0.003" AT STICKER 9953.   SCRIBE LINE MAXIMUM DEPTH OF 0.003", SCRATCHED BUTT SPLICE R & R IAW SRM 51-40-02, REV 102, NEW SPLICE STRAP FABRICATED IAW DWG 143N3700, SHT 2, REV A AND PL REV R.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, CRITERIA.
